# SDR RRXA98223

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56119433
- Condition: Cut
- Location: Bs 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAME CAP CUT AT STA 70 BETWEEN LONGERONS 25 LEFT AND 26 LEFT.  FABRICATED AND INSTALLED REPAIR SPLICE IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH RE0-04801.
